# SDR C2XA04RI014

- Difficulty date: November 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 5,388 hours, 2,888 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX, DURING PREFLIGHT CHECK, MAINTENANCE FOUND FWD EMERGENCY EXIT LIGHT INOP.  MAINTENANCE PERFORMED TROUBLESHOOTING AND FOUND EMERGENCY LIGHT CONNECTOR LOOSE.  MAINTENANCE SECURED LOOSE CONNECTOR.  OPERATIONAL TESTS WERE PERFORMED SUCCESSFULLY.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  SDR REMAINS OPEN PENDING ADDITIONAL INFORMATION.
